MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 38MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 38MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-01-38
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 12/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Study: equinoxe shoulder study subject: (b)(6).Date of event onset : 12-14-2021 adverse event name : disassociation of glenosphere briefly describe adverse event : the patient following a right hemilated hemorrhagic stroke in 2019 reports pain and functional impotence serious adverse event? : yes ae related to device? : definitely not related ae related to procedure? : definitely not related no action taken.Outcome is unknown stating the patient refuses preothesis revision surgery.320-01-38 - equinoxe reverse 38mm glenosphere 510k: k063569 concomitants: 300-01-15 - equinoxe, humeral stem primary, press fit 15mm 320-38-00 - equinoxe reverse 38mm humeral liner +0 320-10-00 - equinoxe reverse tray adapter plate tray +0 320-15-04 - rs glenoid plate r post aug, 8 deg, right 73 yo white male height: 165 cm weight: 70 kgs bmi: 26 diagnosis: rotator cuff arthropathy comorbidities: hypertension.
 
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 300-01-15 - equinoxe, humeral stem primary, press fit 15mm 320-38-00 - equinoxe reverse 38mm humeral liner +0 320-10-00 - equinoxe reverse tray adapter plate tray +0 320-15-04 - rs glenoid plate r post aug, 8 deg, right.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5, e1, g1, h6.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 5 year(s), 2 month(s) and 11 day(s) post-operative of a right rtsa, it was reported via clinical study that the patient experienced disassociation of glenosphere.The patient, following a right hemilated hemorrhagic stroke 2 years prior, reports pain and functional impotence.The patient was given medication and refuses prosthesis revision surgery, so the outcome of this event is unknown.The case report form indicates that this event is definitely not related to the device(s) and/or to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.
 
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.Operative notes and/or medical records were not provided for review of usage/ technique.The glenosphere disassociation reported was likely the result of disassembly between the glenoid locking screw and the baseplate.However, the failure cannot be confirmed as the devices remain implanted and no clinical imaging was provided.Contributions of the patient-related issues, manufacturing-related considerations, or user-related considerations to the reported event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE 38MM GLENOSPHERE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18518988
Report Number1038671-2024-00093
Device Sequence Number15122390
Product Code KWT
UDI-Device Identifier10885862086389
UDI-Public10885862086389
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K06356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer01/27/2025
02/26/2025
02/26/2025
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date01/27/2025
03/26/2025
06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age73 YR
Patient SexMale
Patient Weight70 KG
Patient RaceWhite